Online IAHV Annual Meet 2020

Transforming Lives
  • March 29, 2020 at 9:25 am
  • Open
Eventbrite

A very warm welcome to the online IAHV Annual Meet 2020 event page.

 

In light of the current difficult CoViD-19 situation and following U.K. Government guidelines, IAHV has decided to change the format of the Annual Meet 2020 from an “in-person” meeting to an “online” meeting.  

 

We sincerely regret any inconvenience caused and the expenses incurred, if you were planning to attend. But in view of the current climate, we want to do the best for the safety and well-being of our supporters and consider this to be the best course of action. We very much hope that you will still be able to join us online.

 

Make 29th March a very special day of your life by giving yourself a chance to know and engage in each and every service project of the UK registered charity – IAHV (International Association for Human Values).

 

Online meeting within the IAHV community with fellow volunteers and project managers, updates on what is happening on various projects, bringing awareness to new volunteers.

The details on how you will be able to connect to the online Annual Meet on Sunday 29 March 2020 for a shorter meeting will be sent out to you once you have registered for the event.

The agenda of the event is as below:

09:20

REGISTRATION

09:30

START

09:30

Opening remarks and meet the Core Team.

Shriroop Parikh and Sue Hindle

09:35

PeaceBuilding

Dr. Katrien Hertog

09:50

Guernsey Community Volunteers

Andrew Pouteaux and Julie Madeley

10:00

ReadLibrary

Ashish Monga

10:15

Climate Action Now

Liza Toth and Shailen Mittal

10:35

BREAK – 5 Minutes

10:40

Guest Speaker – Creating Impact via Social Media

Elizabeth Gowing

11:00

PrisonSmart

Umesh Solanki

11:05

YES for Schools

Peter Higginson and Birgit

11:20

Volunteering and support

Shailen Mittal

11:40

BREAK – 20 Minutes

12:00

Guest Speaker – Human Values Model

Dr. Prabodh Mistry

12:20

Ayurveda, Mother & Infant Programme

Ann Revington

12:40

Project Pavitra

Karuna Malhotra and Anjali Mittal

13:00

BREAK – 5 Minutes

13:05

Gift A Smile

Nimisha Parikh

13:15

Supporting Children’s Homes in Sri Lanka

Sue Hindle or Sundar SivaSundar

13:20

IAHV Finance Update

Sue Hindle and Bhavesh Lakhani

13:25

Closing Remarks

Valma Cameron

13:30 – 14:00

Breakout Session with Project Managers (Optional)

Various Project Managers

14:00

END

Meanwhile please see an introductory video to our charity: http://www.youtube.com/watch?v=y8m6Pd-udzA

Any queries please email shriroop.parikh@iahv.org.uk or anjali.mittal@iahv.org.uk

Best Regards,

IAHV UK Team

Share it on

GET INVOLVED To reach more people in need, we need your help: volunteers, supporters and donations.

We use cookies to give you the best online experience. By agreeing you accept the use of cookies in accordance with our cookie policy.